# SDR 96ZZZM175

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751MA
- Make and model: Boeing 707323C
- Aircraft serial: 19582
- Engine: Pwa JT3D3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

KMIA - SHUTDOWN NR 1 ENGINE AT 4:15 DUE TO LOSS OF OIL QUANTITY AND PRESSURE.  FOUND HEAVY LEAK AT NOSE COWLING 4 O'CLOCK POSITION ON OIL PRESSURE LINE TO NR 1 BEARING DUE TO BROKEN O-RING.  REMOVED AND REPLACED O-RING, SERVICED ENGINE AS REQUIRED, PERFORMING ENGINE RUNUP, NO LEAKS OBSERVED.  OIL PRESSURE AND TEMPERATURE NORMAL IAW MM 71-00-00.  (M)
